# SDR TSAA0527016

- Difficulty date: March 12, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS STUCK AT 5 DEGREES.  NO OTHER WARNING INDICATIONS.  SET FLAPS USING ALTERNATE FLAP UNIT.  UNEVENTFUL LANDING AT ONT.  MAINTENANCE PERFORMED FSEU BITE CHECK PER AMM 27-51-00-810-802.  NO EXISTING FAULTS NOTED.  FAULT HISTORY SHOWS TE FLAP SENSOR LEFT INTERMITTENT FAULT.  PERFORMED TE FLAP OPS CHECK PER AMM 27-51-00-810-836.  OPS CHECK OK.  FLIGHT VERIFICATION, FLAPS CYCLED TO 40 DEGREES ON LANDING.  FLAPS CYCLED OKAY.  NOTED BY MAINTENANCE.  FLIGHT VERIFICATION ACCOMPLISHED.
